# SDR UALA2009072702236

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 41,858 hours, 11,617 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 1477
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT PACK RIGHT DUCT PRESS 5 PSI LEFT 16 PSI.  REPLACED HIGH STAGE PILOT AND HIGH PRESSURE SHUTOFF VALVE.  OPS CHECKED NORMAL WITH ENG RUN.
